# SDR N6WA20140130001

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,544 hours, 20,852 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT SMOKE LAVATORY MASTER WARNING.  INSPECTED LAVATORY ACCESS PANELS & INSPECTED SURROUNDING AREA, NO DEFECTS NOTED IAW AMM 25-41-02.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
